Parkinson's medication interact with supplementary vitamins
Posted Sep 03 2009 11:26am
Anonymous Posted: Mon Aug 31, 2009 4:19 am Post subject: parkinson's medication interact with supplementary vitamins I take Sinemet CR, Requip, Jumex and supplementary vitamins containing Zinc, calcium, T3, T4, Dhea,copper,Ferriltin , Folic acid,Vit D daily. I have unusual tiredness, and look sick. Can I mix these medication? Are they interact and have an effect with each other? Kindly brief Back to top
Dr. FernandezJoined: 20 Jan 2007Posts: 90 Posted: Mon Aug 31, 2009 7:41 pm Post subject: Your vitamins should not interact significantly with your PD meds. Rarely, the ferritin might interact. So to be safe, you can take it at a different time that you take your PD meds. Of see if you feel better not taking the iron pills at all. If you have anemia however, you may need iron pills, as anemia can cause tiredness. If you have no anemia, you dont really need to take iron pills and you can see if you feel better without it. Not sure why you are taking T3 and T4? If so, make sure your thyroid levels are good....they can cause tiredness. Finally, it can be that your PD medications may need to be increased...? Yours,_________________Hubert H. Fernandez Back to top
I have frequent unususal tiredness because I take my supplement vitamins about half an hours my parkinson medications.
As the result they interacting and have effect on each others. They block levodopa absorption.
I feel much better now as I take my supplements vitamins two hours after my parkinson's medication.